# SDR ASOA2014061810681

- Difficulty date: May 20, 2014
- Submitted: June 18, 2014
- Operation: Air carrier
- Aircraft: N860AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7433
- Aircraft time: 30,480 hours, 27,831 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Chafed
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AILERON UPPER L/E CHAFED.  BLENDED AREAS IAW SRM 57-60-00.  BLENDED AREA OUT OF LIMITS IN PAD UP AREA AT INBD IAW SRM 51-60-00.  COMPLIED WITH EC/TC 601R-57-60-013 IAW REO 601R-57-60-013, REV A.
